Translator Disclaimer
2007 On systems of first order linear partial differential equations with $L^p$ coefficients
Sorin Mardare
Adv. Differential Equations 12(3): 301-360 (2007).

Abstract

We establish the existence, the uniqueness, and the stability of the solution to the Cauchy problem associated to a general class of systems of first-order linear partial differential equations under minimal regularity assumptions on their coefficients.

Citation

Download Citation

Sorin Mardare. "On systems of first order linear partial differential equations with $L^p$ coefficients." Adv. Differential Equations 12 (3) 301 - 360, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1152.35334
MathSciNet: MR2296569

Subjects:
Primary: 35F10
Secondary: 35B35, 35D05, 58A17

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.12 • No. 3 • 2007
Back to Top